Follow
Xicheng Zhang
Xicheng Zhang
Verified email at whu.edu.cn
Title
Cited by
Cited by
Year
Stochastic homeomorphism flows of SDEs with singular drifts and Sobolev diffusion coefficients
X Zhang
1582011
Strong solutions of SDES with singular drift and Sobolev diffusion coefficients
X Zhang
Stochastic Processes and their Applications 115 (11), 1805-1818, 2005
1562005
Euler schemes and large deviations for stochastic Volterra equations with singular kernels
X Zhang
Journal of Differential Equations 244 (9), 2226-2250, 2008
1252008
Ergodicity of stochastic differential equations with jumps and singular coefficients
L Xie, X Zhang
1222020
Stochastic Volterra equations in Banach spaces and stochastic partial differential equation
X Zhang
Journal of Functional Analysis 258 (4), 1361-1425, 2010
1192010
Well-posedness of distribution dependent SDEs with singular drifts
M Röckner, X Zhang
1182021
Heat kernels and analyticity of non-symmetric jump diffusion semigroups
ZQ Chen, X Zhang
Probability Theory and Related Fields 165, 267-312, 2016
1102016
Yamada-Watanabe theorem for stochastic evolution equations in infinite dimensions
M Röckner, B Schmuland, X Zhang
Condensed Matter Physics, 2008
1062008
Large deviations for stochastic tamed 3D Navier-Stokes equations
M Röckner, T Zhang, X Zhang
Applied Mathematics and Optimization 61, 267-285, 2010
882010
Derivative formulas and gradient estimates for SDEs driven by α-stable processes
X Zhang
Stochastic Processes and their Applications 123 (4), 1213-1228, 2013
872013
Stochastic flows of SDEs with irregular coefficients and stochastic transport equations
X Zhang
Bulletin des sciences mathematiques 134 (4), 340-378, 2010
852010
Stochastic tamed 3D Navier–Stokes equations: existence, uniqueness and ergodicity
M Röckner, X Zhang
Probability Theory and Related Fields 145, 211-267, 2009
852009
Martingale solutions and Markov selections for stochastic partial differential equations
B Goldys, M Röckner, X Zhang
Stochastic Processes and their Applications 119 (5), 1725-1764, 2009
802009
Lq (Lp)-theory of stochastic differential equations
P Xia, L Xie, X Zhang, G Zhao
Stochastic Processes and their Applications 130 (8), 5188-5211, 2020
682020
Stochastic flows and Bismut formulas for stochastic Hamiltonian systems
X Zhang
Stochastic processes and their applications 120 (10), 1929-1949, 2010
662010
Stochastic differential equations with Sobolev drifts and driven by -stable processes
X Zhang
Annales de l'IHP Probabilités et statistiques 49 (4), 1057-1079, 2013
632013
Heat kernels for non-symmetric diffusion operators with jumps
ZQ Chen, E Hu, L Xie, X Zhang
Journal of Differential Equations 263 (10), 6576-6634, 2017
622017
Freidlin–Wentzell's large deviations for stochastic evolution equations
J Ren, X Zhang
Journal of Functional Analysis 254 (12), 3148-3172, 2008
622008
Homeomorphic flows for multi-dimensional SDEs with non-Lipschitz coefficients
X Zhang
Stochastic Processes and their Applications 115 (3), 435-448, 2005
622005
Degenerate SDE with Hölder--Dini Drift and Non-Lipschitz Noise Coefficient
FY Wang, X Zhang
SIAM Journal on Mathematical Analysis 48 (3), 2189-2226, 2016
612016
The system can't perform the operation now. Try again later.
Articles 1–20